At this point, I would recommend a fresh consult. The product is likely no longer present. Without a picture, it's difficult to tell if its scar tissue, normal dermal atrophy, or something else. If you are in the LA area, I or any of my colleagues would be more than happy to see you. Best of luck!
I Had Juvederm a Year Back. Now I Have Pillow Like Bags on the Left Cheek. Cheek Seems Falling?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Juvederm 1 yr ago with left cheek issue
It's difficult to say what exactly you are experiencing without a picture. It could be granuloma as a result of the filler or possibly natural dermal atrophy in an asymmetric presentation. I would recommend a consult with a physician experienced in facial aesthetics. Best of luck.
Juvederm is not the ideal choice for filler under the eye..prolonged swelling is possible
There are several patients on RealSelf that have similar complaints/problems with Juvederm when used for tear troughs. It is a very hydrophilic product (loves to absorb water) which leads to the edema around the eye. It can be dissolved with hyaluronidase, but it sometimes won't make the problem go away immediately. It will get better! My choice for filler is Restylane using BLUNT CANNULAS around the eye. Less risk, less swelling, less bruising. Steve Weiner, MD, Destin, Florida.
You might also like...
Swelling 1 year after Juvederm
Thank you for asking about the late effects of your Juvederm injection.
- This can happen with any filler, including Juvederm and Restylane.
- Most often it is a 'foreign body granuloma', a body antibody reaction to foreign material. There are other rarer causes of filler granulomas.
- They can last for years. After 1 year, I recommend biopsy with culture and lab examination of enlarging filler granulomas that do not respond to very low dose steroid injections. Refer your doctor to Edwards and Fantasia, Clinical Interventions in Aging, December 2007, Vol 2, page 509. Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.